# SDR AUS20030489

- Difficulty date: May 5, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7160 · Engine Air Intake System
- Part: Elbow
- Part number: 5491602
- Condition: Unserviceable
- Location: Eng Air Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INDUCTION ELBOW UNSERVICEABLE DUE TO AD/PA31/43.
